# SDR DXTA2021123154490

- Difficulty date: December 30, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Gulstm 680
- Aircraft serial: 6800140
- Aircraft time: 12,428 hours, 8,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: RIGHT SIDE CABIN EMERGENCY LIGHTS INOP. LEFT SIDE OPERATES NORMALLY. // SIGNOFF// RAN APU FOR 1 HOUR TO CHARGE THE EMERGENCY BATTERIES. PREFORMED OPS CHECK OF THE EMERGENCY LIGHTS AND NO DEFECTS FOUND JAW SOVEREIGN 680 AMM 33-50-00
